Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 14 found articles
 
 
  Generalized Markoff maps and McShane's identity
 
 
Title: Generalized Markoff maps and McShane's identity
Author: Tan, Ser Peow
Wong, Yan Loi
Zhang, Ying
Appeared in: Advances in mathematics
Paging: Volume 217 (2008) nr. 2 pages 53 p.
Year: 2008
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands